# SDR SWAA2015123047526

- Difficulty date: December 18, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 33,412 hours, 19,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
